Folgen
Xiao Li
Xiao Li
Bestätigte E-Mail-Adresse bei polyu.edu.hk
Titel
Zitiert von
Zitiert von
Jahr
Maximum principle preserving exponential time differencing schemes for the nonlocal Allen-Cahn equation
Q Du, L Ju, X Li, Z Qiao
SIAM Journal on Numerical Analysis 57 (2), 875-898, 2019
1912019
Maximum bound principles for a class of semilinear parabolic equations and exponential time-differencing schemes
Q Du, L Ju, X Li, Z Qiao
SIAM Review 63 (2), 317-359, 2021
1662021
Energy stability and error estimates of exponential time differencing schemes for the epitaxial growth model without slope selection
L Ju, X Li, Z Qiao, H Zhang
Mathematics of Computation 87 (312), 1859-1885, 2018
1102018
Stabilized linear semi-implicit schemes for the nonlocal Cahn–Hilliard equation
Q Du, L Ju, X Li, Z Qiao
Journal of Computational Physics 363, 39-54, 2018
952018
Maximum bound principle preserving integrating factor Runge–Kutta methods for semilinear parabolic equations
L Ju, X Li, Z Qiao, J Yang
Journal of Computational Physics 439, 110405, 2021
592021
Convergence of a fast explicit operator splitting method for the epitaxial growth model with slope selection
X Li, Z Qiao, H Zhang
SIAM Journal on Numerical Analysis 55 (1), 265-285, 2017
542017
Stabilized integrating factor Runge-Kutta method and unconditional preservation of maximum bound principle
J Li, X Li, L Ju, X Feng
SIAM Journal on Scientific Computing 43 (3), A1780-A1802, 2021
532021
Convergence analysis for a stabilized linear semi-implicit numerical scheme for the nonlocal Cahn-Hilliard equation
X Li, Z Qiao, C Wang
Mathematics of Computation 90 (327), 171-188, 2021
512021
Generalized SAV-exponential integrator schemes for Allen-Cahn type gradient flows
L Ju, X Li, Z Qiao
SIAM Journal on Numerical Analysis 60, 1905-1931, 2022
382022
Stabilized exponential-SAV schemes preserving energy dissipation law and maximum bound principle for the Allen-Cahn type equations
L Ju, X Li, Z Qiao
Journal of Scientific Computing 92, 66, 2022
332022
Phase transitions of macromolecular microsphere composite hydrogels based on the stochastic Cahn–Hilliard equation
X Li, G Ji, H Zhang
Journal of Computational Physics 283, 81-97, 2015
332015
An unconditionally energy stable finite difference scheme for a stochastic Cahn-Hilliard equation
X Li, ZH Qiao, H Zhang
Science China Mathematics 59, 1815-1834, 2016
322016
Convergence analysis of exponential time differencing schemes for the Cahn-Hilliard equation
X Li, L Ju, X Meng
Communications in Computational Physics 26, 1510-1529, 2019
262019
A second-order convex splitting scheme for a Cahn-Hilliard equation with variable interfacial parameters
X Li, Z Qiao, H Zhang
Journal of Computational Mathematics 35 (6), 693-710, 2017
242017
Unconditionally stable exponential time differencing schemes for the mass‐conserving Allen–Cahn equation with nonlocal and local effects
K Jiang, L Ju, J Li, X Li
Numerical Methods for Partial Differential Equations 38, 1636-1657, 2022
212022
A space-time adaptive finite element method with exponential time integrator for the phase field model of pitting corrosion
H Gao, L Ju, X Li, R Duddu
Journal of Computational Physics 406, 109191, 2020
172020
Stabilization parameter analysis of a second-order linear numerical scheme for the nonlocal Cahn–Hilliard equation
X Li, Z Qiao, C Wang
IMA Journal of Numerical Analysis 43 (2), 1089-1114, 2023
132023
Overlapping domain decomposition based exponential time differencing methods for semilinear parabolic equations
X Li, L Ju, TTP Hoang
BIT Numerical Mathematics 61, 1-36, 2021
82021
NA 序列重对数律的几个极限定理
张立新
数学学报: 中文版 47 (3), 541-552, 2004
82004
Double stabilizations and convergence analysis of a second-order linear numerical scheme for the nonlocal Cahn-Hilliard equation
X Li, Z Qiao, C Wang
Science China Mathematics 67 (1), 187-210, 2024
52024
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20